I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2001, VOLUME 7, NUMBER 2, PAGES 533-563
E. S. Smailov
View as HTML View as gif image View as LaTeX source
In the paper we prove Paley-type theorems for multidimensional Fourier series on generalized Haar-type systems under the boundedness condition of their generating number sequences. Properties of base of product of generalized Haar-type systems in
$L_p[0,1]^n$are proved. Then, using them, the Paley-type theorems on Fourier coefficients are obtained. Comparisons of our results with the known statements are also given.
All articles are published in Russian.
|Main page||Contents of the journal||News||Search|
Last modified: October 31, 2001.